# SDR P5CA2017052600144

- Difficulty date: May 5, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,071 hours, 19,644 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR LT ENGINE SPEED & RT ENGINE SPEED CARD DISPLAYED.   SPEED CARD TEST C/OUT IAW AMM 73-21-04.
